Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Dizziness, difficulty in learning, memory problems. Help

hi first i want to introduce my self,i m ahmed i m 17 years old from tunisia and i will be so greatful if i get help as soon as possible to this huge problem the thing is that i spend a lot of time alone which causes me other problems such as difficulty in communication, lack of friends ( in mater fact i have none) and sometimes i have some suicider idea (nothing to worry about right now but it might be a huge problem after few years ) and what anxious me most is that feeling of dizziness moreover i find some difficulty in learning and memory . the solution looks so easy (getting socialize) but i just can t it take so much courage to talk to someone beside my family. please doctor anyone help me i don t get so much back up from my family and you are my only hope
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
My dear friend,
please feel free to contact a psychiatrist and a behavioral therapist in your area.
sooner the better.

I would really suggest that you relax a bit.
Relaxation techniques like yoga, meditation and even music may help
Spend time with someone you trust.
You need not necessarily talk about things that you dont want to share.
But just hanging out with this person may help you.

I am hesitant in suggesting medicines because these group of medicines have a huge number of side effects, and it is always better that a qualified person does that properly and review your condition accordingly

Best of luck
Dr Mittal
Answered: Sat, 30 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor